| Catalog Number |
305760 |
| Medical Device Problem Code |
Separation Problem (4043)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/27/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd needle eclipse safety shield broke off.The following information was provided by the initial reporter, translated from dutch to english: during the period of administering the flu shot by the healthcare institutions, we received a complaint about one of your items.I had 2x that the protective cover flew off while i wanted to put it on.And a colleague had 1x that the needle broke off itself at the protective cover.Fortunately, no incidents have arisen from it.
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.B3.The date received by manufacturer has been used for this field.
Additional Manufacturer Narrative
A device history record review was completed for provided material number 305760 and lot number 2403008.The review did not reveal any detected abnormalities during the production process that could have contributed to the reported defect and all quality tests were found to be within specification.As samples were unavailable for return, twenty (20) retained samples of the same lot number were obtained from the manufacturing facility for evaluation.The samples were inspected and no defects were observed with the safety mechanisms.It was possible to activate the safety shield by following the instructions for use.Based on the investigation results, an exact cause could not be determined for the reported incident.If the affected sample becomes available of this incident or any potential future incidents, we would greatly appreciate the opportunity to conduct a thorough analysis.Each lot produced is tested prior to final release for safety shield activation.The assembly process has an inspections system which inspects all product for proper opening/activation of the safety shield.Based on the preventive measures in place, we believe this was an isolated incident with an unlikely chance of recurrence.At this time, further action has not been determined necessary.Our quality team will continue to closely monitor the manufacturing process for signs of this potential defect and any emerging trends.
Event or Problem Description
No additional information.